# SDR SWIA202056356

- Difficulty date: December 18, 2020
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY RT FLOOR SILL, NUTPLATES CORRODED AT APPROX RBL 47 BETWEEN FS 589 TO FS 621.  (C-CHECK) RO 2/17/2021.  REMOVED DAMAGED NUTPLATES AND INSTALLED NEW NUTPLATES IAW CRJ 200 SRM 51-45-00.
